# SDR CALA2014062091313

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 40,497 hours, 17,453 cycles
- Engine: Iae V2527A5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON LOWER SPAR FOUND CHAFED AT LOWER SPAR RIB 5.  ACCOMPLISHED REPAIR IAW SRM54-51-12 FIG 202.  THIS IS A CAT B REPAIR & REQUIRES SUBSEQUENT INSPECTIONS.
